imprimis78 (imprimis78) wrote in iud_divas,
imprimis78
imprimis78
iud_divas

Burning sensation during period

I have a question about a burning sensation in my vagina. Had my Paragard inserted in April. Four weeks later I had a 7-day period with enormous amounts of bleeding on days 2 and 3. I'd been on Seasonique beforehand, which meant only 4 light periods a year, so even though I expected a lot of bleeding, I was shocked at the amount. Anyway, I had very few cramps, so I counted myself lucky.

Twenty-six days later (which was yesterday), my second period started, also with few cramps. But I noticed a new symptom, a burning sensation in my vagina. It has continued today. I associate the sensation with bacterial vaginosis, but the last couple of times I had my doctor check, she couldn't find anything wrong. She even did a crazy expensive culture (that my insurance thankfully covered) and it came back negative. Her diagnosis was that I was fine.

Has anyone experienced a mild burning sensation like this? Could it be related to the IUD? Is it just in my head?
Tags: infection, paragard, periods
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 2 comments